# SDR IPXA2016040701775

- Difficulty date: March 3, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E INTERNAL BEADED DOUBLER HAS SEVERAL CRACKS AT BS XOS 633 -XOS 636.  REPAIRED CRACKED LT WING INTERNAL BEADED DOUBLER AT BS XOS 633-XOS 636 IAW EA011-5700-01-A6155, REV I/R AND EO MD11-5730-60378-A.
